MathSciNet Relay Station
MathSciNet bibliographic data
MR2371184 53D40 (53D45 57R17 57R57)
Hutchings, Michael; Taubes, Clifford Henry Gluing pseudoholomorphic curves along branched covered cylinders. I. J. Symplectic Geom. 5 (2007), no. 1, 43–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement